# SDR 9612073220

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- System (JASC): 5220 · Emergency Exits
- Part: Access Cover
- Condition: Fell Off
- Location: Emer Exit Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF AT 80 KNOTS, THE LEFT FORWARD EMERGENCY EXIT DOOR WARNING LIGHT ILLUMINATED.  ABORTED TAKEOFF WITHOUT FURTHER INCIDENT.  REINSTALLED THE ACCESS COVER, DOOR WARNING CHECKED OK.
